Affordable Access

Publisher Website

Path integration in non-relativistic quantum mechanics

Authors
Journal
Physics Reports
0370-1573
Publisher
Elsevier
Publication Date
Volume
50
Issue
5
Identifiers
DOI: 10.1016/0370-1573(79)90083-8
Disciplines
  • Computer Science
  • Physics

Abstract

Abstract A new method for computing path integrals explicitly is developed and applied to problems in non-relativistic quantum mechanics, such as: wave functions, propagators on configuration spaces and on phase space, caustic problems, bound states. Path integrals for paths on curved spaces and for paths on multiply-connected spaces are computed.

There are no comments yet on this publication. Be the first to share your thoughts.